# SDR CA110301002

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,456 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Condition: Overtorqued
- Location: Nr 2
- Part time: 42,606 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE INITIAL CLIMB, THE NR 2 ENGINE HAD UNCONTROLLED TORQUE SURGE INDICATIONS.  A PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT AND THE FLIGHT RETURNED TO DEPARTURE.  EXTENSIVE T/S HAS DETERMINED THAT THE ENGINE EXPERIENCED A LARGE OVERTORQUE AND THE CAUSE OF THE TORQUE FLUCTUATIONS ARE INTERNAL TO THE ENGINE.  THE ENGINE IS BEING REPLACED.
